# SDR DALA2024052205414

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 205 L17l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN STA 205, 1" ABOVE LONGERON 17L WITH DIMENSIONS AS A FOLLOW D (WIDTH)=1.300, X (DEPTH)=0.110, D/X=11.81 IS OUT OF LIMITS PER B717 SRM 53-01-01-1A, PROCEDURE 3 ALLOWABLE DAMAGE 3 PAR 4. C CONDITION 1B. SUMMARY OF NRC 00388: PREVIOUS REPAIR (IN REFERENCE LOG PAGE 1844543) WAS REMOVED ON FUSELAGE SKIN, AND NEW REPAIR WAS PERFORMED ON FUSELAGE SKIN STA 205, 1" ABOVE LONGERON 17L PER ER /A 617434-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR AND PRI 617434-14 REV 1. ACCOMPLISH REPETITIVE INSPECTIONS WITHIN EVERY 8,000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR. REFER TO LP 0334591. ASSOCIATED ER/A 14-617434 ADDED FOR AC 9536. (LP #0354135)
